Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i7.30
pages 48-63

Solving a Continuous Single-product Problem of Optimal Partitioning with Additional Conditions

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Yana E. Kadochnikova
Dneprodzerzhinsk State Technical University, Ukraine

RÉSUMÉ

Consideration was given to a continuous linear single-product problem of optimal partitioning a set Ω from n-measurable Euclidean space into subsets with allocation of their centers and additional conditions like constraints on communication throughputs. The method and algorithm of this problem solution are presented.


Articles with similar content:

Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Optimal Control of an Elliptic System with Conditions on a Component Thin Inclusion
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Ivan V. Sergienko, Vasiliy S. Deineka
On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev
Algorithm of Solving of Nonlinear Continuous Multicomponent Problem of Optimal Set Partitioning with Placement of Subsets Centers
Journal of Automation and Information Sciences, Vol.44, 2012, issue 2
Elena M. Kiseleva, Viktoriya A. Stroyeva
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov